Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS Brownsville, TX

June 17, 2015Jim Hogg County, Texas

NWS Brownsville, TX issued this flash flood warning at Jun 17, 2015, 6:53 PM CDT for Jim Hogg County, Texas. It was in force for 112 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 6:53 PM CDT (23:53 UTC)
Expired
Jun 17, 2015, 8:45 PM CDT
In force
112 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Jim Hogg County, TX

The radar

The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:05 PM CDTFLASH FLOOD1 Wnw Hebbronville, TXREPORT OF WATER NEARING TWO HOMES ON THE WEST SIDE OF HEBBRONVILLE. SEVERAL STREETS ARE ALSO FLOODED ACROSS THE CITY.
Jun 17, 7:41 PM CDTFLASH FLOOD1 Sse Hebbronville, TXFIRE DEPARTMENT REPORTS FLOWING WATER OVER ROAD AT THE INTERSECTION OF W GALBRAITH STREET AND N MARIA AVENUE. ESTIMATED DEPTH IS 2.5 FEET.
Jun 17, 8:51 PM CDTFLASH FLOOD1 Sse Hebbronville, TXA VEHICLE WAS REPORTED STUCK IN A FLOODED ROADWAY AT THE INTERSECTION OF GALBRAITH STREET AND WILLHELMA AVENUE. WATER WAS OVER THE HOOD OF THE CAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WGUS54 KBRO 172353
FFWBRO
TXC247-180145-
/O.NEW.KBRO.FF.W.0037.150617T2353Z-150618T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
653 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 845 PM CDT
    
* AT 651 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH
  SCHOOL...GRUY STADIUM...LAS LOMITAS...RANDADO...SOUTH FORK
  ESTATES...THOMPSONVILLE AND HEBBRONVILLE BORDER PATROL STATION.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2724 9849 2714 9849 2714 9847 2705 9847
      2706 9842 2704 9842 2703 9895 2727 9895
      2727 9880 2735 9880 2736 9863 2734 9862
      2734 9859 2736 9859 2736 9855

$$

63
1 follow-up statement
386 
WGUS74 KBRO 180036
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
736 PM CDT WED JUN 17 2015

TXC247-180145-
/O.CON.KBRO.FF.W.0037.000000T0000Z-150618T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM HOGG TX-
736 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHERN JIM HOGG COUNTY...

AT 731 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
HEBBRONVILLE...INCLUDING REPORTS OF WATER NEARING TWO HOMES ON THE 
WEST SIDE OF HEBBRONVILLE. SEVERAL STREETS ARE ALSO FLOODED ACROSS 
THE CITY. UP TO FIVE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
FLOODING IS ALREADY OCCURRING.  

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
      2724 9849 2714 9849 2714 9847 2705 9847
      2706 9842 2704 9842 2703 9895 2727 9895
      2727 9880 2735 9880 2736 9863 2734 9862
      2734 9859 2736 9859 2736 9855

$$

54

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:04 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 17, 6:04 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
604 PM CDT WED JUN 17 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...THE LOWER ATMOSPHERE REMAINS MOIST...AND ANY SHOWERS
AND TSTMS THAT DO FORM...MAINLY FROM INTERSECTING BOUNDARIES...
HAVE TENDED TO BE EFFICIENT RAIN MAKERS...RESULTING IN LOWERED
CEILINGS AND VISIBILITIES. ALL SITES VFR FOR NOW WITH MDT AND
GUSTY SOUTHEAST WINDS. CLOUDY SKIES WILL BE THE RULE FOR THE NEXT
24 HOURS...AND CEILINGS MAY LOWER TO BELOW 3 KFT OVERNIGHT AS
WINDS DECREASE. LIGHT SOUTHEAST WINDS WILL INCREASE TO MODERATE
THURSDAY MORNING...WITH CEILINGS MIXING UP TO A MORE STEADY VFR.
SCATTERED SHOWERS AND THUNDERSTORMS...AND TEMPO MVFR...WILL BE
POSSIBLE THROUGH THURSDAY...TAPERING OFF SOMEWHAT THURSDAY NIGHT.

&&

.PREV DISCUSSION... /ISSUED 405 PM CDT WED JUN 17 2015/

SHORT TERM /NOW THROUGH THURSDAY NIGHT/...TROPICAL DEPRESSION BILL
CONTINUES TO DRIFT NORTHWARD THROUGH TEXAS INTO OKLAHOMA...WITH
CONVECTION TRAILING OFF THE SOUTH SIDE ALONG CENTRAL AND SOUTHERN
TEXAS COAST. THIS DEPRESSION WILL CONTINUE TO ENHANCE SHOWERS AND
THUNDERSTORMS OVER THE COASTAL COUNTIES THE REST OF TODAY INTO
THURSDAY AS REMNANTS OF DEEP TROPICAL MOISTURE REMAINS CONCENTRATED
OVER THE AREA. KEPT THE HIGHER POPS FOR THIS AFTERNOON WITH THE
POTENTIAL OF FAVORING THE NORTHERN RANCHLANDS AND WESTERN COUNTIES AS
WEAK TROUGH IS OVER THE REGION IN BETWEEN TWO AREAS OF HIGH PRESSURE
HAVE CONTROL OVER THE EASTERN AND PAC COAST. AS THE MOISTURE SHIFTS
NORTHWESTWARD THURSDAY NIGHT NIGHT INTO EARLY FRIDAY WITH AN INVERTED
TROUGH AND A FEW RIPPLES IN THE FLOW WILL KEEP THE CHANCE FOR SHOWERS
AND THUNDERSTORMS TO CONTINUE AND SHIFT WESTWARD DURING THE SHORT
TERM PERIOD FAVORING ZAPATA...JIM HOGG AND STARR COUNTY.

LONG TERM /FRIDAY THROUGH WEDNESDAY/...MUDDLED IS THE WORD FOR THE
WEEKEND AND BEYOND. WHEN IN THE FORECAST 'MUCK' THE BEST THING TO DO
IS START WITH THE BIG PICTURE. THAT BIG PICTURE SHOWS VERY LITTLE
MOVEMENT OF THE ATMOSPHERIC FEATURES: QUASI-STATIONARY SUBTROPICAL
HIGH PRESSURE IS ELONGATED NORTHEAST TO SOUTHWEST FROM BERMUDA
THROUGH THE SOUTHEAST GULF...WITH FLAT HIGH PRESSURE ACROSS SOUTHERN
CALIFORNIA THROUGH BAJA. IN BETWEEN...TEXAS SITS IN A CONTINUING
SHEAR AXIS THAT ARRIVED ALONG WITH T.S. BILL EARLIER THIS WEEK AND
WILL STICK AROUND INTO THE WEEKEND. THE AFOREMENTIONED SOUTHERN
CALIFORNIA RIDGE WILL EXPAND NORTHEAST AND BEND AROUND THE REMNANT
SHEAR AXIS EARLY NEXT WEEK DRYING OUT THE SOUTHERN PLAINS NORTH OF
TEXAS BUT LEAVING POTENTIAL FOR RAIN JUST ABOUT ANYWHERE IN THE
STATE.

CONFIDENCE IN THE DETAILS AND TIMING OF POTENTIAL RAIN...WHEN AND
WHERE...GETS DIFFICULT LATER IN THE LONG RANGE. ON FRIDAY...DRIER AIR
IN THE LOW AND MID LEVELS SHOULD PRECLUDE ANYTHING MORE THAN ISOLATED
TO LOCALLY SCATTERED MAINLY AFTERNOON SHOWERS/STORMS PRIMARILY AWAY
FROM THE COAST AS VALLEY IS BETWEEN THE LAST OF ANY LEFTOVER SHEAR
FROM BILL AND THE NEXT NON-TROPICAL SHEAR AXIS ORGANIZING OVER
NORTHERN MEXICO. BY SATURDAY...BOTH OPERATIONAL ECMWF/GFS SHOW THAT
MEXICAN SHEAR AXIS NUDGING EAST FROM THE SIERRA MADRE/BIG BEND INTO
THE RIO GRANDE PLAINS...AND DEEP LAYER MOISTURE INCREASES ENOUGH TO
JUSTIFY HIGHER RAIN CHANCES.

THE SENSIBLE WEATHER SATURDAY IS A TRICKY CALL. INCREASING LOW LEVEL
SOUTHEASTERLIES...UP TO 30 KNOTS AT 850 MB...SUGGEST 'HIT AND RUN
THEN REPEAT' SHOWERS WITH OCCASIONAL LIGHTNING JUST ABOUT ANYWHERE.
WHILE HIGHER RAIN CHANCES MAY ULTIMATELY BE IN ORDER TO VERIFY ON
1/100TH (INCH) OF RAIN...SOME AREAS ARE LIKELY TO MISS THE ACTION
WHILE OTHERS MAY SEE ONE HALF TO ONE INCH IN QUICK HITTING BUT
REPEATING BANDS. SO...NOTHING CRAZY BUT ENOUGH TO NEED AN UMBRELLA
AND A PLACE TO MOVE INDOORS TO ESCAPE BRIEF HEAVY RAIN.

SOME RESIDUAL RAINS ARE LIKELY TO CONTINUE SATURDAY EVENING
ESPECIALLY ACROSS THE RIO GRANDE PLAINS...THEN ANOTHER ROUND OF HIT
AND RUN SHOWERS AND A FEW THUNDERSTORMS COULD DEVELOP SUNDAY AND
FAVOR THE MID/UPPER VALLEY TO THE RANCHLANDS AFTER SOME EARLY MORNING
STREAMER-LIKE ACTIVITY CLOSER TO THE COAST.

THE SHEAR AXIS IS FORECAST TO RETROGRADE SLOWLY INTO THE BIG BEND
REGION OF TEXAS ON MONDAY AND TUESDAY...WHICH COULD ULTIMATELY
PRODUCE SOME PRETTY BIG PRECIPITATION ACROSS THE RIO GRANDE PLAINS
AND BIG BEND AS WELL AS WEST TEXAS FROM LAREDO PAST DEL RIO WHEN
UPSLOPE GETS TIED UP WITH DEEP TROPICAL MOISTURE WITH CONTINUE HIGH
PRECIPITABLE WATER VALUES. FOR THE RIO GRANDE VALLEY...DRIER
ATMOSPHERIC AIR WILL FILTER INTO THE 850-700 MB LAYER AT FIRST AND
EXPAND UP THE COLUMN TOWARD 500 MB BY LATE TUESDAY ON INTO
WEDNESDAY...WHICH MAKES THE ARGUMENT FOR DECREASING RAIN CHANCES
INCLUDING NEXT WEDNESDAY WHICH APPEARS TO BE THE 'NICEST' DAY OF THE
BUNCH THOUGH STILL PLENTY SUMMERY.

BOTTOM LINE? WE'RE NOT LOOKING AT ANY WIDESPREAD FLOOD PRODUCERS BUT
ALSO NOT A 'CLEAN' SUNNY SKY OR STARRY NIGHT FOR THE NEXT SEVERAL
DAYS. THE RAINS MAY NOT BE A BAD THING AS SOME AREAS HAD DRIED OUT
SIGNIFICANTLY PRIOR TO THE PAST FEW DAYS...AND JULY AND AUGUST ARE
LURKING AS TYPICALLY DRY AND HOT SO LATE JUNE RAINFALL AFTER THE WET
SPRING IS NOT A BAD THING OVERALL.

MARINE...NOW THROUGH THURSDAY NIGHT...TROPICAL DEPRESSION BILL HAS
MOVE NORTHWARD OVER NORTHERN TEXAS INTO OK WITH SLIGHTLY LOWER WINDS
ACROSS THE GULF WATERS. AT THIS TIME...SCEC CONDITIONS WILL CONTINUE
THIS AFTERNOON AND EARLY EVENING WITH SEAS AROUND 6 FEET. EXPECT THIS
TO PREVAIL INTO THURSDAY WITH A SLIGHT INCREASE IN WINDS WHICH WILL
MAINTAIN SCEC CONDITIONS THROUGH THURSDAY. THURSDAY NIGHT INTO EARLY
FRIDAY THE GRADIENT WEAKENS BRINGING BACK SEAS DOWN TO 5 TO 6 FEET
AND WINDS BELOW 15 KNOTS. CHANCE OF RAIN BEGIN TO LOWER DUE TO THE
FACT THAT THE DEPRESSION SHIFTS FURTHER NORTH AND DEEPER TROPICAL
MOISTURE TRAILING BEHIND THIS SYSTEM LIFTS NORTHWESTWARD INTO WESTERN
TEXAS.

FRIDAY THROUGH MONDAY: FRIDAY AND SATURDAY INDICATE STEADY STATE
LIGHT TO MODERATE SOUTHEASTERLIES...GENERALLY NEAR OR JUST BELOW 15
KNOTS WITH A 4 MB GRADIENT FROM THE CENTER OF THE EAST GULF
SURFACEHIGH TO GENERAL TROUGHING IN THE LEE OF THE SIERRA MADRE.
PICKUP OF 850 MB WINDS TO NEAR 30 KNOTS AT TIMES SATURDAY NIGHT INTO
SUNDAY NIGHT...NO DOUBT AIDED BY THE AFOREMENTIONED UPPER LEVEL
ENERGY ASSISTING SOME LOW PRESSURE DECREASE...COULD EDGE NEAR SURFACE
WINDS TOWARD 20 KNOTS BEFORE A GRADUAL DECREASE BY MONDAY. WITH
PERSISTENT LONG FETCH CONTINUING...EVEN WITH LOWERING WIND
SPEEDS...EXPECT SEAS TO REMAIN MODERATE SOMEWHERE IN THE 4-6 FOOT
RANGE THROUGH THE PERIOD.

RAINFALL WILL BE RATHER LIMITED WITH BEST CHANCES OVERNIGHT
THROUGH NOON BOTH SATURDAY AND SUNDAY...SO WEEKEND BOATERS/FISHERS
SHOULD BE PREPARED FOR OCCASIONAL LIGHTNING AND BRIEF DOWNPOURS
REDUCING VISIBILITY TO 1-2 NAUTICAL MILES AT TIMES.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
     257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/63/65
Hazardous weather outlook, Jun 17, 6:05 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
605 AM CDT WED JUN 17 2015

TXZ248>257-181115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
605 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR RIP CURRENTS AT AREAS BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ELEVATED RISK FOR RIP CURRENTS MAY CONTINUE THURSDAY INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-181115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
605 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL GULF OF MEXICO
WATERS DUE TO AGITATED SEAS AND INCREASING SOUTH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 17, 4:25 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
425 PM CDT WED JUN 17 2015

TXZ251-172200-
KENEDY TX-
425 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY COUNTY UNTIL
500 PM CDT...

AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVIERA...OR NEAR SARITA...MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENEDY COUNTY SHERIFFS OFFICE AND SARITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2728 9776 2726 9773 2726 9772 2708 9778
      2718 9797 2721 9797 2723 9795 2724 9792
      2724 9784 2725 9782 2727 9782 2727 9780
      2728 9779
TIME...MOT...LOC 2125Z 193DEG 29KT 2725 9785

63
Special weather statement, Jun 17, 6:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
616 PM CDT WED JUN 17 2015

TXZ249-172345-
JIM HOGG TX-
616 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JIM HOGG COUNTY
UNTIL 645 PM CDT...

AT 615 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTH FORK ESTATES...OR NEAR JIM HOGG COUNTY AIRPORT...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES AND HEBBRONVILLE
BORDER PATROL STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2734 9855 2734 9852 2727 9853 2715 9879
      2727 9886 2727 9880 2735 9880 2735 9879
      2736 9863 2734 9862 2734 9859 2736 9859
      2736 9855
TIME...MOT...LOC 2315Z 233DEG 26KT 2729 9876

63

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:48 PM CDTAreal Flood AdvisoryBROHidalgo117 min
Jun 16, 7:56 PM CDTSpecial Marine WarningBRO94 min
Jun 16, 10:20 PM CDTAreal Flood AdvisoryBROCameron115 min
Jun 16, 10:31 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata119 min
Jun 16, 11:20 PM CDTSpecial Marine WarningBRO55 min
Jun 17, 12:08 AM CDTSpecial Weather StatementBROCameron52 min
Jun 17, 12:09 AM CDTAreal Flood AdvisoryBROCameron111 min
Jun 17, 12:15 AM CDTSpecial Marine WarningBRO45 min
Jun 17, 1:01 AM CDTSpecial Marine WarningBRO29 min
Jun 17, 1:33 AM CDTSpecial Marine WarningBRO27 min
Jun 17, 12:26 PM CDTRip Current StatementBROKenedy7 hr
Jun 17, 4:06 PM CDTAreal Flood AdvisoryBROJim Hogg114 min
Jun 17, 4:25 PM CDTSpecial Weather StatementBROKleberg35 min
Jun 17, 6:16 PM CDTSpecial Weather StatementBROJim Hogg29 min
Jun 17, 6:34 PM CDTAreal Flood AdvisoryBROJim Hogg116 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.